# SDR FDEA201201280364

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 76,595 hours, 26,512 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0174502
- Condition: Cracked
- Location: Zone 600
- Part time: 76,595 hours, 26,512 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 8-5710-7-5007, P2 RT WING REAR SPAR LOWER CAP OTBD   FASTENER HOLES , NR 4 AFT AND NR 6 FWD, INDICATED CRACKS IAW NDT INSPECTION COMPLIED WITH  EA 8-5710-156937, REV B.  2 HOLE WERE OPENED TO 0.370 AND 0.510" AFTER COLD WORKING AND REPAIR BUSHINGS WERE INSTALLED.  CRACK LENGTHS WERE NR4 AT .030 AND NR 6 AT .149".
